# SDR ASAA2016111918736

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,202 hours, 3,319 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6240181
- Condition: Clogged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN TEMP. STARTED OUT HOT, ADJUSTED TEMP VERY SMALL AMOUNT ON AFT CABIN CONTROL. CABIN WENT TOO COLD. READJUSTED TOWARD WARM, GOT REALLY HOT. RAN CABIN HOT QRH, TURNED OFF TRIM AIR SWITCH. CABIN TEMP CONTROL WENT BACK TO NORMAL. GROUNDED, YES. CLEANED ALL 3 CABIN & FLIGHT DECK TEMP SENSOR FILTERS, REF B737-900 AMM 21-61-06-100-801. ACCOMPLISHED CABIN TEMPERATURE CONTROL & INDICATION OPS TEST, TEST PASS, NO FAULTS NOTED, REF AMM 21-61-00-700-807-002. TRIM AIR SWITCH ON.
